# SDR DALA2016030201580

- Difficulty date: February 24, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 51,843 hours, 23,687 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLEAT FRAME 30, RT IN FWD CARGO COMPARTMENT BETWEEN STR 40 TO STR 41. REPLACED CLEAT FRAME 30 RT IN FWD CC BETWEEN STR 40 TO STR 41 IAW SRM 51-72-11AND DWG D53230320.
